# SDR FDEA2019101762671

- Difficulty date: October 16, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N986FD
- Make and model: Boeing 757231
- Aircraft serial: 28482
- Aircraft time: 42,816 hours, 17,121 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: L1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR DIFFICULT TO OPEN AND CLOSE    AFTER TAXI IN DOOR WOULDN'T OPEN, TOOK CREW SEVERAL  TRIES TO GET DOOR TO OPEN, MX TRIED CLOSING DOOR  FROM INSIDE AND WOULDN'T CLOSE. DOOR CLOSED WITHOUT  ANY PROBLEM FROM OUTSIDE.
